Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online
Ask a Urologist   »  

Have bumps on penis. Temporary relief from medicine. Worried for genital warts

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2403 Questions
I live in Connecticut. My PCP retired and I don't have a new one yet. I am afraid and embarrassed to see a doctor. I have noticed for a few months small bumps on my penis. I looked online and felt strongly they looked exactly like molluscum contagiosum. I bought Zema Derm from Rite Aide ( WWW.WWWW.WW and it seemed to clear it up. A week later I noticed it returned. I over-used Zema Derm and it dried the skin out. Now I'm peeling. I also have noticed a few dark raised spots on the shaft and am scared it's genital warts. I'm scared to find out I have more than molluscum contagiosum since it returned. I'm embarrassed to discuss this with a doctor in person.
Posted Thu, 21 Mar 2013 in Penis Problems
Answered by Dr. S. Murugan 3 hours later
Welcome to XXXXXXX

Thanks for posting your query.

The pictures sent by you are not fit with either Molluscum Contageousum or with warts. It seems like Genital Herpes infection. Herpes is well known for recurrence.

Don't hesitate to XXXXXXX your physician and he will examine and investigate with necessary blood tests to rule out or confirm other possibilities and other STDs.
Molluscum,warts,or Herpes may be a marker for other types of STDs. So a blood work is very essential.
There are specific drugs available to treat Herpes. You physician will help you in this regard.
Get well soon.
Dr S.Murugan

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor